# SDR SWIA2020021848683

- Difficulty date: January 20, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR INTERCOSTAL DD7A BETWEEN APPROX. FS 320.00 AND FS 329.00 HAS CORROSION.   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD7A BETWEEN FS320.00 AND FS329.00 REF CRJ-700 SRM AND BOMBARDIER DRAWING.  COMPLIED WITH TASKCARD.  PRESSURE CHECK GOOD.
